MAUDE Adverse Event Report: INSPIRE MEDICAL SYSTEMS INC. MODEL 4323 INSPIRE SENSOR LEAD

INSPIRE MEDICAL SYSTEMS INC. MODEL 4323 INSPIRE SENSOR LEAD
Model Number MODEL 4323
Medical Device Problem Code Device Abrasion From Instrument Or Another Object (1387)
Health Effect - Clinical Code Seroma (2069)
Date of Event 10/19/2016
Type of Reportable Event Serious Injury
Event or Problem Description
Patient presented at dr.'s office with a golf ball size mass near the sensing lead incision.Looked a little swollen but the skin was normal.Dr.Said it was firm and mobile but not tender.Patient is being brought back for an additional dr visit and for a check to ensure the inspire system is functioning normally.
 
Event or Problem Description
Physician and patient decided to have the mass and the sensing lead removed.The removal went well.Upon inspection of the explanted lead we could see a "nick" near the fixed anchor that engineers hypothesized was the cause of the mass.All pathology reports were clear no sign of infection.Patient has since been seen by ent multiple times and hoping to get scheduled for reimplantation of sensing lead.

Brand Name
MODEL 4323 INSPIRE SENSOR LEAD
Common Device Name
LEAD
Manufacturer (Section D)
INSPIRE MEDICAL SYSTEMS INC.
9700 63rd ave n
suite 200
maple grove MN 55369
MDR Report Key6068193
Report Number3007666314-2016-00011
Device Sequence Number18940912
Product Code MNQ
UDI-Device Identifier00855728005000
UDI-Public00855728005000
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P130008
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Remedial Action Other,Patient Monitoring
Type of Report Initial,Followup
Report Date (Section B) 10/31/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberMODEL 4323
Device Catalogue Number900-002-005
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/18/2017
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 10/19/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/31/2016
Supplement Report FDA Received Date02/22/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;